Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 116, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 23, 2014, 7:05 PM EDT for Lancaster County, York County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2014, 7:05 PM EDT (23:05 UTC)
- Expired
- Jul 23, 2014, 8:00 PM EDT
- In force
- 55 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lancaster County, PA, York County, PA
The radar
The Dover AFB radar (KDOX), 125 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.1 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
810
WUUS51 KCTP 232305
SVRCTP
PAC071-133-240000-
/O.NEW.KCTP.SV.W.0116.140723T2305Z-140724T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT WED JUL 23 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 800 PM EDT
* AT 704 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
LOCATED NEAR SUNNYBURN...AND MOVING EAST AT 25 MPH. PENNY SIZE
HAIL MAY ALSO ACCOMPANY THE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
DELTA...WAKEFIELD...HOLTWOOD...SUNNYBURN...BROGUE...SUSQUEHANNA
TRAILS...FAWN GROVE...KIRKWOOD...LITTLE BRITAIN...AIRVILLE...PEACH
BOTTOM AND BUCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 3987 7649 3987 7600 3985 7601 3985 7602
3983 7602 3982 7604 3979 7604 3974 7610
3974 7612 3972 7612 3972 7614 3973 7651
TIME...MOT...LOC 2304Z 274DEG 22KT 3979 7641
$$
DEVOIR1 follow-up statement
085
WWUS51 KCTP 232346
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
746 PM EDT WED JUL 23 2014
PAC133-232355-
/O.CAN.KCTP.SV.W.0116.000000T0000Z-140724T0000Z/
YORK PA-
746 PM EDT WED JUL 23 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN YORK COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3975 7626 3981 7625 3987 7600 3985 7601
3985 7602 3983 7602 3982 7604 3978 7605
3974 7610 3974 7612 3972 7612 3972 7624
TIME...MOT...LOC 2345Z 274DEG 22KT 3977 7608
$$
PAC071-240000-
/O.CON.KCTP.SV.W.0116.000000T0000Z-140724T0000Z/
LANCASTER PA-
746 PM EDT WED JUL 23 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHEASTERN LANCASTER COUNTY...
AT 745 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER GLEN ROY...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...KIRKWOOD...LITTLE BRITAIN AND PEACH BOTTOM.
LAT...LON 3975 7626 3981 7625 3987 7600 3985 7601
3985 7602 3983 7602 3982 7604 3978 7605
3974 7610 3974 7612 3972 7612 3972 7624
TIME...MOT...LOC 2345Z 274DEG 22KT 3977 7608
$$
DEVOIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:22 PM EDT, 43 minutes earlier.
Area forecast discussion, Jul 23, 6:22 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 622 PM EDT WED JUL 23 2014 .SYNOPSIS... A COLD FRONT WILL PUSH SOUTHEAST ACROSS THE COMMONWEALTH THIS EVENING AND TONIGHT. A REFRESHING...COOLER AND LESS HUMID AIRMASS WILL OVERSPREAD THE COMMONWEALTH FOR THE END OF THE WEEK INTO THE WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVED ACROSS CENTRAL AND EASTERN PORTIONS OF CENTRAL PA WITH ISOLATED SEVERE WIND REPORTS AND A HANDFUL OF PEA SIZED HAIL REPORTS. THE MOST CONCENTRATED AREA OF ONGOING CONVECTION COVERS THE LOWERS SUSQ IN A LINE FROM THE FRANKLIN/ADAMS COUNTY BORDER NEWD THROUGH NORTHEAST LANCASTER COUNTY. PEA SIZED HAIL REPORTS AND BRIEF HEAVY RAIN ARE THE ONLY REPORTS COMING FROM THESE AT THIS HOUR. FARTHER NORTHWEST...A SLOWLY WEAKENING LINE OF SHOWERS WITH ISOLATED THUNDER ASSOCIATED WITH THE ACTUAL FRONT IS CROSSING THE CENTRAL AND NORTH CENTRAL MOUNTAINS. LATEST MESO GUIDANCE AGREES ON THE SPEED AND PROGRESSION OF THE SH/TSRA THIS EVENING. THERE COULD BE A LIGHT SHOWER OR TWO POP UP AS LITTLE POCKET OF COOLER AIR ALOFT MOVES THROUGH NY STATE AND BRUSHES THE NRN TIER A FEW HOURS AFTER THE COLD FRONT GOES BY. EXPECT ALMOST ALL SHOWERS TO BE TO THE S OF IPT/UNV/JST BY 00Z. SOME SHOWERS WILL PROBABLY LINGER THROUGH MIDNIGHT IN THE SERN COS/SRN TIER. BUT COVERAGE DIPS QUICKLY AFTER SUNSET. && .SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/... AS THE STORMS DIE OFF AND MOVE TO THE SOUTH...LOWER CLOUDS WILL ENTER THE PICTURE FROM THE N/W. LATEST MODEL GUIDANCE IS NOW JUMPING ON-BOARD WITH THE NAM IS PUSHING THE DRY AIR AND SHOWERS OFF TO THE S OF THE MASON-DIXON LINE EARLY TONIGHT. CONTINUITY BETWEEN MOST FCSTS HAS BEEN STRONG WITH SOME SHRA LINGERING IN THE SRN TIER THROUGH THE NIGHT. SO WILL CONTINUE ON WITH THAT SLIGHT CHC POP THERE...BUT DRY IT OUT AFTER SUNRISE THURSDAY. THE GUIDANCE TEMPS TONIGHT DO DROP NICELY OVER THE NORTH - BUT WILL TEMPER THAT FALL DUE TO THE ANTICIPATED LOWER CLOUD DECK THERE. MID 50S SHOULD BE LOW ENOUGH EXCEPT FOR THE MOST RURAL VALLEYS. THUS...THERE COULD BE A BIT OF VALLEY FOG TONIGHT...BUT THE AIR IS VERY DRY. WILL THEREFORE NOT MENTION FOG FOR TONIGHT IN THE GRIDS. THURSDAY SEEMS LIKE A GREAT DAY FOR ANY OUTDOOR ACTIVITY WITH ANY LOW CLOUDS BURNING AWAY IN THE MORNING. HIGHER CLOUDS ALONG THE SRN BORDER MAY LINGER FOR A BIT LONGER...BUT NOT ENOUGH TO WARRANT A MOSTLY CLOUDY FCST. DESPITE THE 8H TEMPS AS LOW AS +10C IN THE MORNING ACROSS THE NORTHERN TIER...EVEN THEY SHOULD WARM BACK INTO THE LOWER/MID 70S. 80F AND MAYBE A LITTLE WARMER IS EXPECTED IN THE SOUTH. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... OVERALL SCENARIO REMAINS UNCHANGED IN THE LONG TERM PERIOD AS A LARGE UPPER RIDGE BUILDING OVER THE FOUR CORNERS REGION IS FORECAST TO EXPAND NORTH AND EAST INTO THE ROCKIES AND PLAINS DURING THE PERIOD. DOWNSTREAM...THIS WILL LEAD TO MODERATE TO STRONG LONG WAVE TROFFING OVER THE EASTERN THIRD OF THE COUNTRY. UPPER LOW TO THE EAST OF HUDSON BAY WILL BE STRENGTHENED AT TIMES BY SHORTWAVE ENERGY IN THE STRONGER JET STREAM FLOW ACROSS CANADA. SOUTHWARD EXTENSION OF THIS LOW/TROF WILL AT TIMES DURING THE PERIOD STRENGTHENING THE TROFFING ACROSS THE NORTHEASTERN U.S./OUR REGION. THE TREND OF MEDIUM RANGE MODEL GUIDANCE IS FOR STRONGER/DEEPER TROFFING DOWNSTREAM ACROSS THE EASTERN U.S...DEVELOPING AN ALMOST FULL LATITUDE TROF EXTENDING FROM THE EASTERN CANADA LOW SWD TO FLORIDA. THIS WILL LIKELY SERVE TO EXPAND AND PROLONG THE CHANCES FOR PCPN THIS WEEKEND. CONDS WILL BE IMPROVING AT THE START OF THE PERIOD AS COLD FRONT EXITS. A SECOND...POTENTIALLY STRONGER SYSTEM WILL AFFECT THE REGION LATE NEXT WEEKEND. THE TREND OF STRONGER TROUGHING MENTIONED ABOVE HAS LEAD TO SLOWER ARRIVAL AND DEPARTURE OF THE FRONTAL SYSTEM IN THE DAILY PROGS. THE ECMWF IN LATEST RUN HAS SLOWED UP THE PROGRESSION OF THIS UPPER LEVEL LOW...WHERE THE GFS OPERATIONAL AND ENSEMBLES HAVE SPED UP ITS PROGRESSION THROUGH THE GREAT LAKES REGION. A WARM FRONT WILL BE ON THE DOORSTEP OF PA SUNDAY...AS THE EC CONTINUES TO SLOW ITS PROGRESSION SO EXPECT THE WARM FRONT TO MOVE IN CLOSER TO MIDDAY SUNDAY. HAVE THUS ADJUSTED POPS/TIME. ASSOCIATED COLD FRONT DOES NOT CROSS THE STATE TIL MONDAY...WHERE SURPRISINGLY AT THIS POINT...THE EC AND GFS COME CLOSELY IN PHASE. THIS LARGE UPPER LEVEL LOW COULD BECOME QUASI STATIONARY OVER SOUTHERN CANADA...GREAT LAKES REGION WHICH COULD LEAD TO A POTENTIAL PROLONGED PERIOD OF SHOWERS AND THUNDERSTORM THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... SCT TO NMRS TSRA SHOULD CONTINUE THROUGH 00Z...MOVING STEADILY TO THE EAST AND SOUTH. MOST STORMS SHOULD BE OFF THE THE SE OF SEG/AOO BY 00Z AND THROUGH LNS BY 04Z AS A COLD FRONT PUSHES STEADILY SE THROUGH THE AREA. CIGS SHOULD BE VFR FOR MUCH OF THE TIME THIS EVENING. WINDS ARE OUT OF THE WEST BEFORE THE FRONT WHICH IS ON TOP OF KBFD AT 1845Z. BUT THE WIND PROFILE IS NOT A SET UP FOR STRONG GUSTS UNLESS A STORM GROWS VERY TALL THIS EVENING. LOW MVFR AND EVEN SOME IFR CIGS WILL BE FOUND IN THE NWRN HALF OF THE AREA TONIGHT AS THE COOLER AIR MOVES IN. FOG IS NOT ANTICIPATED TO BE IFR TONIGHT...BUT MANY OF THE VALLEYS OF THE NORTH COULD GET SOME FOG. WILL ONLY MENTION MVFR FOG IN A FEW LOCATIONS. THE DRYNESS OF THE AIR WILL WIN OUT AFTER SUNRISE ON THURSDAY...BREAKING THE CLOUDS UP. VFR SHOULD BE THE WORD FOR THURSDAY INTO SATURDAY. JUST THE NRN VALLEYS WILL DROP COLD ENOUGH TO MAKE THE FOG HAPPEN EACH NIGHT. OUTLOOK... FRI...PATCHY MORNING FOG...OTHERWISE VFR/NO SIG WX. SAT...PATCHY MORNING FOG...OTHERWISE VFR. PM TSRA/MVFR POSS W. SUN-MON...SHRA/TSRA AS WARM FRONT THEN COLD FRONT MOVE THROUGH. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO NEAR TERM...DANGELO/DEVOIR SHORT TERM...DANGELO LONG TERM...LAMBERT/GARTNER AVIATION...DANGELO
Hazardous weather outlook, Jul 23, 6:40 PM EDT, 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 640 PM EDT WED JUL 23 2014 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-242245- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 640 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 23, 5:10 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
510 PM EDT WED JUL 23 2014
PAZ057-059-066-232200-
DAUPHIN PA-LANCASTER PA-LEBANON PA-
510 PM EDT WED JUL 23 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 510 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR SAND HILL TO NEAR CLEONA TO CAMPBELLTOWN TO
NEAR ELIZABETHTOWN...AND MOVING SOUTHEAST AT 20 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
LEBANON...CORNWALL...PLEASANT HILL...SAND HILL...LEBANON SOUTH...
AVON AND QUENTIN AROUND 520 PM EDT.
MOUNT JOY...MYERSTOWN...TIMBER HILLS AND MOUNT GRETNA HEIGHTS
AROUND 530 PM EDT.
NEWMANSTOWN...RICHLAND...SCHAEFFERSTOWN AND KLEINFELTERSVILLE
AROUND 540 PM EDT.
MANHEIM...SALUNGA-LANDISVILLE AND BRICKERVILLE AROUND 550 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ELIZABETHTOWN
COLLEGE...REINHOLDS...PENRYN...AVON HEIGHTS...SCHOENECK...HERSHEY
PARK...LANCASTER AIRPORT...MOUNT GRETNA...PENN STATE COLLEGE OF
MEDICINE AND JONESTOWN.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 254 AND 282.
INTERSTATE 78 BETWEEN MILE MARKERS 6 AND 7.
LAT...LON 4020 7616 4013 7627 4005 7636 4018 7668
4029 7667 4034 7654 4046 7643 4042 7631
4037 7624 4036 7621 4028 7611
TIME...MOT...LOC 2110Z 297DEG 17KT 4040 7642 4032 7647 4027 7660 4019
7665
DEVOIRSpecial weather statement, Jul 23, 5:44 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
544 PM EDT WED JUL 23 2014
PAZ064>066-232215-
YORK PA-LANCASTER PA-ADAMS PA-
544 PM EDT WED JUL 23 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 543 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR WERNERSVILLE TO NEAR THURMONT...AND MOVING
SOUTHEAST AT 20 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THE STRONG THUNDERSTORMS WILL BE NEAR...
DENVER AND REAMSTOWN AROUND 550 PM EDT.
EPHRATA AND ADAMSTOWN AROUND 600 PM EDT.
NEW HOLLAND...TERRE HILL AND CHURCHTOWN AROUND 610 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE GLENVILLE...PENN
STATE YORK...SEVEN VALLEYS...EAST PROSPECT...BLUE BALL...
GORDONVILLE...LANCASTER AIRPORT...BOWMANSVILLE...FRANKLIN AND
MARSHALL COLLEGE AND AIRVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 270 AND 295.
INTERSTATE 83 BETWEEN MILE MARKERS 0 AND 25.
LAT...LON 4025 7634 4031 7616 4014 7588 4011 7594
4003 7594 3995 7600 3988 7599 3972 7611
3974 7612 3972 7614 3972 7737
TIME...MOT...LOC 2143Z 320DEG 19KT 4030 7610 3966 7737
DEVOIRLocal storm report, Jul 23, 5:45 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
545 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG QUINCY 39.80N 77.57W
07/23/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN BLOCKING ROADS.
&&
EVENT NUMBER CTP1400269
MACHLocal storm report, Jul 23, 6:23 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
623 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 3 N DAUPHIN 40.41N 76.93W
07/23/2014 DAUPHIN PA 911 CALL CENTER
TREES DOWN ON ROAD.
&&
EVENT NUMBER CTP1400270
MACHLocal storm report, Jul 23, 6:25 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED JUL 23 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 3 N DAUPHIN 40.41N 76.93W
07/23/2014 DAUPHIN PA 911 CALL CENTER
TREES DOWN ON ROAD.
0525 PM TSTM WND DMG QUINCY 39.80N 77.57W
07/23/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN BLOCKING ROADS.
&&
EVENT NUMBER CTP1400270 CTP1400269
MACHSpecial weather statement, Jul 23, 6:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
625 PM EDT WED JUL 23 2014
PAZ065-066-232300-
YORK PA-LANCASTER PA-
625 PM EDT WED JUL 23 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 625 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ELVERSON TO NEAR THURMONT...AND MOVING
SOUTHEAST AT 20 MPH.
30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
YORK...SOUTHEASTERN ADAMS AND SOUTHEASTERN LANCASTER COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...GLENVILLE...GORDONVILLE...
AIRVILLE...LAMPETER...SMOKETOWN...CONESTOGA...DUTCH WONDERLAND...
LOGANVILLE...RAWLINSVILLE AND PEACH BOTTOM.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 0 AND 11.
LAT...LON 3977 7699 4016 7593 4014 7588 4011 7594
4003 7594 3995 7600 3988 7599 3985 7602
3979 7604 3972 7611 3974 7612 3972 7614
3972 7700
TIME...MOT...LOC 2225Z 321DEG 18KT 4013 7584 3958 7731
DEVOIRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:12 PM EDT | Special Weather Statement | CTP | Clearfield | 33 min |
| Jul 23, 3:15 PM EDT | Special Weather Statement | CTP | Clinton | 45 min |
| Jul 23, 4:13 PM EDT | Special Weather Statement | CTP | Dauphin | 47 min |
| Jul 23, 4:24 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 51 min |
| Jul 23, 4:25 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 35 min |
| Jul 23, 4:48 PM EDT | Special Weather Statement | CTP | Columbia | 27 min |
| Jul 23, 4:56 PM EDT | Special Weather Statement | CTP | Cumberland | 34 min |
| Jul 23, 5:10 PM EDT | Special Weather Statement | CTP | Lebanon | 50 min |
| Jul 23, 5:13 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 62 min |
| Jul 23, 5:44 PM EDT | Special Weather Statement | CTP | Lancaster, York | 31 min |
| Jul 23, 6:25 PM EDT | Special Weather Statement | CTP | Lancaster | 35 min |
| Jul 23, 6:34 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 3 hr |
| Jul 23, 6:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 47 min |
| Jul 23, 7:17 PM EDT | Special Weather Statement | CTP | Schuylkill | 28 min |
| Jul 23, 7:48 PM EDT | Special Weather Statement | CTP | Schuylkill | 27 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.